# SDR AALA200810188

- Difficulty date: November 14, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- Aircraft time: 53,672 hours, 27,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL LEG OF AFT CARGO DOOR BEAM AT STATION 1174 TO 1211.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER AARD 53-10-00-3.
